A p-adic Hermitian Maass lift

Berger, T. orcid.org/0000-0002-5207-6221 and Klosin, K. (2019) A p-adic Hermitian Maass lift. Glasgow Mathematical Journal, 61 (1). pp. 85-114. ISSN 0017-0895



Copyright, Publisher and Additional Information: © 2018 Cambridge University Press. This is an author produced version of a paper subsequently published in Glasgow Mathematical Journal. Article available under the terms of the CC-BY-NC-ND license (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Keywords: 11F33; 11F50; 11F55
  • Accepted: 1 February 2018
  • Published (online): 17 April 2018
  • Published: January 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 23 Feb 2018 13:23
Last Modified: 20 May 2021 15:25
Status: Published
Publisher: Cambridge University Press
Refereed: Yes
Identification Number: https://doi.org/10.1017/S0017089518000071

Share / Export